# SDR SIMA20170502003

- Difficulty date: May 2, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 31,623 hours, 27,917 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS A DAMAGED WIRE. REMOVED AND REPLACED THE EMERGENCY LIGHT IAW  AMM 33-50-12. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW AMM TASK 33-50-12.
